SeMA Award for Best SeMA Journal Article

The prize for the best article in the SeMA Journal was established in 2009 with the aim of promoting the publication of quality works, both scientific works and works disseminating mathematics, initially in the SeMA Bulletin and, after it was renamed, through the SeMA Journal. All papers published in the SeMA Journal during the year prior to its call are eligible for the award. This award came to replace the 'Premio de Divulgación' awarded by the Society since 2000.

We give below a list of previous winners and the paper which won the award:

2009: B Perthame and T M Touaoula.
Analysis of a cell system with finite divisions, Bol. SeMA 44 (2008), 55-79.

2011: Jose M. Mazón.
Ecuaciones en derivadas parciales gobernadas por operadores acretivos, Bol. SeMA 52 (2010), 11-39.

2012: Julio D Rossi.
Asymptotic mean value properties for the P-Laplacian, SeMA Journal 57 (2011), 35-62.

2013: Patrick Joly.
An elementary introduction to the construction and the analysis of perfectly matched layers for time domain wave propagation, SeMA Journal 57 (1) (2012), 5-48.

2014: Zainab Abbas and Serge Nicaise.
Polynomial decay rate for a wave equation with general acoustic boundary feedback laws, SeMA Journal 61 (1) (2013), 19-47.

2015: Franck Ouaki, Grégoire Allaire, Sylvain Desroziers and Guillaume Enchéry.
A priori error estimate of a multiscale finite element method for transport modeling, SeMA Journal 67 (1) (2015), 1-37.

2016: S Ariche, C De Coster and S Nicaise.
Regularity of solutions of elliptic or parabolic problems with Dirac measures as data, SeMA Journal 73 (4) (2016), 379-426.

2017: Pablo Pedregal
Variational methods for non-variational problems (SeMA Journal, Volume 74 (2017), p. 299-317)

2018: Gabriel R Barrenechea, Volker John, Petr Knobloch, Richard Rankin
A unified analysis of algebraic flux correction schemes for convection–diffusion equations